Some cardinal invariants on the space C-alpha (X, Y)


Creative Commons License

Onal S., Vural Ç.

TOPOLOGY AND ITS APPLICATIONS, vol.150, pp.255-265, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 150
  • Publication Date: 2005
  • Doi Number: 10.1016/j.topol.2004.11.013
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.255-265

Abstract

Let C-alpha (X, Y) be the set of all continuous functions from X to Y endowed with the set-open topology where a is a hereditarily closed, compact network on X such that closed under finite unions. We define two properties (E1) and (E2) on the triple (alpha, X, Y) which yield new equalities and inequalities between some cardinal invariants on C-alpha (X, Y) and some cardinal invariants on the spaces X, Y such as: